Jean Bourgain - List of publications#

Full List of publications(info)

Selected publications
  • J. Bourgain, Existence theory for a new class of variational problems,Archive Rational Mech. & Anal. 111 (1990),291-322.
  • J.Bourgain, W. WANG, Construction of blow-up solutions for the nonlinear Schrodinger equation with critical nonlinearity, Ann. Scuoia Norm. Sup. Pisa XXV (1997), 197-218.
  • J.Bourgain, Quasi-periodic solutions of Hamiltonian perturbations of 2D linear Schrodinger equations, Ann. Math. 148 (1998), 363-439.
  • J.Bourgain, Global well posedness of defocusing critical nonlinear Schrodinger euqation in the radial case,J. Amer. Math. Soc. 12 (1999), 145-171.
  • J. Bourgain, M. Gotostem, On nonperturbative localization with quasi-periodic potential, Ann. Math. 152 (2000), 835-879.
  • J. Bourgain, H. Brzezns, On the equation div Y= f and application to control ofphases,J. Ameri. Math. Soci. 16 (2002), 393-426.
  • J. Bourgain, H. Bizazis, and P. Muzomzscu, Hm maps with values into the circle : minimal connections, lifting and the Ginzburg-Landau equation,Publ. Math. Inst. Hautes Etudes Sci. 99 (2004), 1-115.
  • J. Bourgain, N. I<ATz, and T. TAO, A sum-product estimates in finite fields and applications, Publ. Math. Inst. Hautes Etudes Sci. 99 (2004), 1-115.
  • J. Bourgain, C. Kemc, On localization in the continuous Anderson- Bernoulli model in higher dimension,J. European Math. Soc. 9 (2007), 277-315.

Imprint Privacy policy « This page (revision-5) was last changed on Wednesday, 10. October 2012, 13:37 by Nowak Aleksandra
  • operated by